# SDR HEEA072416

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,098 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A95763
- Condition: Malfunctioned
- Location: Free Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 WENT HIGH WITH THROTTLE AT IDLE. FOUND UNIT TO BE SLIGHTLY HANGING.  SPLIT UNIT AND FOUND INTERIOR OF UNIT TO BE DIRTY, WITH FLYWEIGHTS STICKING.  THIS WAS THE CAUSE OF THE HANGING ON BENCH.  CLEANED INTERIOR OF UNIT AND GOVERNOR TESTED OK.
